MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO HANDPIECE TRACKER ARRAY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO HANDPIECE TRACKER ARRAY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR120010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that scrub tech over-tightened array to navio handpiece using t-wrench and broke one of the two attachment screws so that the screw head came off but the body remained in its hole.Was able to proceed with surgery because the array was still fastened tightly with the one other screw.No injury involved.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that delay was less than 30 minutes, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.
 
Event or Problem Description
It was reported that scrub tech over-tightened array to navio handpiece using t-wrench and broke one of the two attachment screws so that the screw head came off but the body remained in its hole.Was able to proceed with surgery because the array was still fastened tightly with the one other screw.No injury involved.Delay of less than 30 minutes involved.
 
Additional Manufacturer Narrative
H10: additional information in d10, h2, h3.H11: corrected information in b5, d4, g5.Results of investigation: the reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional evaluation could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review found 38 similar reports and this issue will continue to be monitored.A relationship, if any, between the subject device and the reported event could not be determined.A factor that could have contributed to the reported issue is if the thumbscrew was over tightened, causing it to break.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
NAVIO HANDPIECE TRACKER ARRAY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key8875655
Report Number3010266064-2019-00107
Device Sequence Number11397218
Product Code OLO
UDI-Device Identifier00885556628577
UDI-Public00885556628577
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160537
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR120010
Device Catalogue NumberORPFSR100026
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer08/12/2019
08/12/2019
08/12/2020
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date08/26/2019
04/24/2020
08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1